Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Missed taking tramadol. Getting cold. What should I do now?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5682 Questions
i take 300ml of tramadol daily if forget a dose i get very cold and it is very hard to warm up
Posted Mon, 27 May 2013 in Medicines and Side Effects
Answered by Dr. Ivan R. Rommstein 46 minutes later
Hi and welcome to XXXXXXX Thank you for your query.
Dear Mr., youdidnt mention why are you taking tramadol. Tramadol is strong painkiller which effects our central nerve system. It is very useful in moderate to intensive pain treatment but also has certain side effects and it can cause physical addiciton. This seems to be in your case.
The best treatment for it is to lower your dose gradually. Try to take 250 for 10 days, then 200 till your reach 100. Your body would adjust on lower doses in this case. If this wouldnt be effective for your pain you can combine it with some other painkillers,consult your doctor about it. Also there is a possiblity of using transdermal plasters so you wouldnt forget your dose.
WIsh you good health. If you have any question I ll be glad to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor